# SDR SWIA201435932

- Difficulty date: January 9, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 29,361 hours, 24,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR LOWER EMERGENCY LIGHT SINGLE BULB IS BURNED OUT.  FLT 6481 RELAMPED.
